Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/36751
Title: Temperature Anisotropy Instabilities of Obliquely Propagating Electromagnetic Modes in the Magnetosphere
Authors: Renuka, G
Issue Date: Aug-1983
Publisher: NISCAIR-CSIR, India
Abstract: The nature of convective instability has been investigated for oblique propagation of the ordinary and extraordinary modes in the magnetosphere arising from temperature anisotropy. The dispersion equation is solved numerically using a TDC 316 computer for different values of the anisotropy ratio T/TII (=δ) of the perpendicular and parallel temperatures, the McIlwain parameter L and the lef-hand and right-hand cut-off frequencies in the ranges (ω1 to 4 ω1, and ω2 to 4 ω2 and propagation angle . The dependence of instabilities of both the ordinary and the extraordinary electromagnetic modes on the above parameters is investigated. Computations are also made for perpendicular propagation of the wave.
Page(s): 114-117
URI: http://nopr.niscair.res.in/handle/123456789/36751
ISSN: 0975-105X (Online); 0367-8393 (Print)
Appears in Collections:IJRSP Vol.12(4) [August 1983]

Files in This Item:
File Description SizeFormat 
IJRSP 12(4) 114-117.pdf692.14 kBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.